# SDR TRAX200701442

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 14,617 hours, 12,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT DRAG ANGLE IS CRACKED (MTC).
